| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1:(b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 5.0mmx220mmx150cm (4f) sterling balloon catheter was advanced for dilation.However, on the first inflation at 14 atmospheres for 5 seconds, the balloon ruptured.The device was removed and the procedure was completed with a different device.No patient complications were reported.